Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Vistaril no longer rocks...need advice!

Posted by jono_in_adelaide on February 9, 2013, at 20:22:20

In reply to Re: Vistaril no longer rocks...need advice! ChicagoKat, posted by brynb on February 9, 2013, at 13:05:40

I'd suggest dropping the amitriptyline, and substituting doxepin, and keeping up the Lexapro.

Start the doxepin at 25mg qhs and increase until you get relief or the sideeffects become a problem.

if you hit 150mg qhs and it isnt working,then it isnt going to.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jono_in_adelaide thread:1037688
URL: http://www.dr-bob.org/babble/20130205/msgs/1037752.html